# SDR 0104809988

- Difficulty date: December 30, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- Aircraft time: 76,843 hours, 71,269 cycles
- Engine: Pwa JT8D7
- Engine time: 66,352 hours, 82,723 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D7
- Part serial: 657250
- Condition: Stalled
- Location: Right
- Part time: 66,352 hours, 82,723 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT THE RIGHT ENGINE EXPERIENCED A STALL WITH ASSOCIATED VIBRATION AND POWER LOSS.  CREW SHUTDOWN THE RIGHT ENGINE AND RETURNED TO DTW.  ENGINE OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
